# SDR ZZDA2008058

- Difficulty date: January 22, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL CRACK NOTICED AT AFT INTERIOR FUSELAGE TAIL COMP.  LEFT SIDE CANTED AREA STA 1178.225 BETWEEN LONG 13 AND 14 LEFT.  INSTALLED FORMED ANGLE REPAIR ON LEFT FUSELAGE CANTED FRAME 1178 BETWEEN LONG 13 AND 14 LEFT PER B717 SRM 51-70-11 FIG 201.
